# SDR ASAA2022120641056

- Difficulty date: December 6, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 53,768 hours, 15,650 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 90201801
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

#1 ENGINE FIRE DETECT INOP IN SYSTEM A OVERHEAT. GROUNDED - YES. TESTED ENGINE FIRE DETECTION SYSTEM, FOUND #1 ENGINE WAS FAILING. PERFORMED BITE PROCEDURE FOR ENGINE FIRE DETECTION, #1 ENGINE CHANNEL A SHOWED TOP CORE LOOP FAILING. FOLLOWED BOEING B737-800 FIM 26-10-00 FOR RIGHT CORE FIRE DET. FOUND AN OPEN WHILE CHECKING RESISTANCE, FOUND FLUCTUATION WHILE MOVING A CORE LOOP. REMOVED AND REPLACED TOP RIGHT CORE ENGINE FIRE DETECTION LOOP FOR #1 ENGINE IN REFERENCE WITH B737-800 AMM 26-11-01, OPS CHECK FAILED. CONTINUED TROUBLESHOOTING, FOUND RING TERMINAL ON BOTTOM CORE FIRE DETECTION FIRE LOOP, REMOVED AND REPLACED RING TERMINAL FOR HARNESS IN REFERENCE WITH MEGGITT SAFTEY SYSTEMS 26-10-87, OPS CHECK GOOD.
